Last two weeks i suffering from fever in the evening time only that also from 6 pm to 9.30 pm, after that time my body temperature goes down automatically to normal i have taken medicine as per doctor advice no improvement, no problem found in blood report too. what could be solution for this?
Well, it could be a virus that is hanging on. But, you could get tested for TB just in case. There is some type of infection going on. Are you fatigued ? They can get a TB skin test or Xray of the chest. Also, they can do a sputum culture and see if you have any abnormal bacteria in the lungs. Did they listen to your lungs? Fevers do tend to go up in the evening.
Thanks for the reply, today i am going to consult with another doctor about my problems, after treatment my fever time has been changed to 9 to 11 pm and i am very fatigued that time also feel some headache..
Thanks mkh9 you r right, today i gone around the x-ray and sonography of my chest and upper abandon test. at last they found it might be TB and they have told that we have to remove the water from the chest to make it cure and need to admit for three or four days, tomorrow i am going to my home town for further treatment. once again thanks man keep post your comment on this page i might not able post further because of my treatment i will post soon.
Sorry, I just got back. I was out of town. Well there are some incidence of TB that are resistant to antibiotics but most people will respond very well as long as you follow the course of antibiotics and don't skip any and can be cured. It is a long treatment with usually 3-4 antibiotics.
You shouldn't have any future complications. It depends on it is localized to the lung versus spread to other parts of the body. Most are localized. If so it should be curable. Also, do you live with anyone that could have given it to you or you to them. They may need to be tested as well. Make sure to eat well and get plenty of rest and follow what the doctor says to take your pills correctly or you could develop a resistant strain. You may feel better after 2-3 weeks but it will take months for you Xray to look good. Also, your urine could change colors to possibly orange colored. Don't worry if it does it is a side effect of the drug. Do report any other problems to the doctor such as an allergic reaction etc.
I have taken the chest X-Ray, still there is a detection of TB. Again my doctor had called me for treatment and he tried to take out the fluid but he couldn't find enough fluid according to the X-ray. Nothing come out.
After that he send me to another doctor for the second opinion, he told me to take CT-Scan of Chest. Conclusion of chest is follows.
1. Large right pleural effusion with right lower lobe lung collapse.
2. mild parietal pleural enhancement present.
3. Aspiration and analysis suggested.
4. No underlying cavitation lung disease.
5. Small para and pretracheal nodes upto 7 mm noted.
The second doctor also try to remove the fluid but nothing come out, after that he said this is some thing unusual. So just take the medicine for again for a month and we will continue it for next 4 month.
Now i have no symptoms of TB with the help of medicine. but in between three days i didn't taken medicine that days i got a pain and tiredness problem.
I just want to clarify whether fluid got dried or X-ray will be proper once full treatment of TB is finished or anything serious on this or need to consult any specialist.
Only think i want to inform you that during the first treatment the doctor has not removed fluid fully, he just taken for diagnosis only.
Are you seeing a pulmonary doctor? The lung collapse is not good so I don't know if he did something to fix the collapse or not. If he is not concerned with it he may have fixed the problem. It is usual for treatment to last for 4 months or longer. He probably is culturing the fluid from the lungs to see if the TB still is actively growing and sensitive to the antibiotics he is giving you. If sensitive you should get cleared up after finishing the course of drugs. The CT or Xray that he does at the end plus they should do two sputum cultures over two days to see if the cultures are negative. It takes a long time for the organisms to grow to check the cultures (about 6-7 weeks) and it takes a long time to clear this from your lungs. Get lots of rest. So you will have to wait and see how the final xrays and cultures come out to know when you are clear. Im not sure why he didn't aspirate all the fluid out. It may be because of the collaped lung or that he thinks antibiotic may clear it up. I am not sure about that.
No pleural effusion is buildup of fluid between the tissue that lines lungs and the chest cavity.It can cause chest pain and other symptoms. But you can still have TB and pleural effusion. Isn't he giving you TB drugs as well? If so you may have both. I would ask if he didn't offer the information. The pain in the shoulder may be due to referred pain from the lungs. Do you have pain in the lungs?
Its not paining while sleeping or on bed. only paining while sitting straight on chair. pain not exactly on shoulder, it's in skin where the shoulder joins back bone. some time i am getting the pain on lower back.
It has been almost 10 Month, My treatment still going on. last week i had taken Sonography of Chest, result says Mild pleural with right basal consolidation. I consulted with doctor, he told me continue the medicine for next three month. I have two doubts.
1. Can TB spread to other due to me?
2. I got an offer in MNC, they have medical fitness form where we have to give information about suffered or suffering disease which includes TB. I have given suffering from TB, will that make any sense on JOB offer?
I just got back from vacation (two weeks). Sorry this answer is so delayed. I will answer but it probably is too late? TB can spread to others but it depends on where you on in the treatment. If it is still in the lungs. What they do is test you in the morning and have you do a sputum sample. If two sputums on two different days. don't grow out TB in the laboratory they will release you for work or being able to be around people with no restrictions. If it comes up positive you can't . So it depends on the lab work. If you are negative and released by the doctor it shouldn't make a difference on the job offer.
I have had similar symptoms and the doctor mis diagnozed me for TB. But in reality it turned out to be stills disease. None of the doctors in USA were able to make the correct diagnosis and I suffered a lot, those TB meds are horrible. Finally I got tired and went back to India. There they diagnozed me with Still's disease withing a week, they put me on steroids and I was symptom free within hours of taking those.
The reason I came across this post was I started getting the same symptoms again after 10 years. I think Stills disease went in remission for 10 years and its back again. If real symptoms of joint inflammation are supressed by NSAID you might be taking. Let me know if this was helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.